# SDR WWMA9700003

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Avionics Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT, NO SMOKE WAS NOTED BY THE CREW.  SMOKE DETECTOR WAS DEFERRED IAW THE MEL 26-3.  THE MEL WAS CLEARED BY CLEANING THE SMOKE DETECTOR.
